# SDR FDEA202103010518

- Difficulty date: March 1, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 52,360 hours, 23,692 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL SPLICE STRAP STA 1400 FOUND CORROSION ON INTERCOSTAL BETWEEN    STA 1400 - 1420 LBL 19. REMOVED INTERCOSTAL AT AFT CARGO BETWEEN STA 1400 - 1420 LBL 19 IAW B 757 SRM 51-  40-02-OG.UPON EVALUATION FOUND CORROSION 100% MAT LOSS OUT OF LIMITS IAW B 757 SRM  SRM 53-00-04-1A FIG 101 DETAIL I.FORMED,TRIMMED,LOCATED,DRILLED AND INSTALLED NEW   INTERCOSTAL IAW BOEING DWG # 146N5427 REV : A AND B 757 SRM 51-40-02-OG.
